# SDR DALA2023120109879

- Difficulty date: November 28, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 107,325 hours, 15,164 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 MEC ACCESS DOOR CUTOUT FWD FRAME FOUND PUNCTURE. CORRECTIVE ACTION: FOR FUTURE INSPECTION CARRY OUT AS PER ERA 613820-14AD (0085099)
